# SDR USAA2013031800021

- Difficulty date: March 15, 2013
- Submitted: March 18, 2013
- Operation: Air carrier
- Aircraft: N554UW
- Make and model: Airbus A321-231
- Aircraft serial: 4966
- Aircraft time: 3,992 hours, 1,645 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: 61639203
- Part serial: C3144
- Condition: Low Pressure
- Location: Evac Slide
- Part time: 3,979 hours, 1,639 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 DOOR SLIDE BOTTLE PRESSURE LOW.  REMOVED AND REPLACED R3 DOOR SLIDE BOTTLE ASSY IAW AIRBUS MAINTENANCE MANUAL 25-62-49-400-001-A.
